Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Painful bump on hand of 10 year old, applied ichthammol, oozing. Suggestions?

My 10 yr old daughter has a slighty painful bump on her hand with tiny little bumps around it that have just appeared in the last couple days. What could it be?? Her grandpa is a pharmacist and told me to put ichthammol on it. We did and covered it with a bandaid, several hours later it was ozzing a bit. She's had the bigger bump, bug bite possibly for weeks.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response

Thank you for your query.

I appreciate your concern. However it is difficult to say what the lesions are without having a look at them. They can:
1. Bug bite (as you presume)
2. Pustules
3. Allergic reaction
I suggest that you consult your doctor who shall examine the bumps and guide you accordingly.

I hope I have answered your query to your satisfaction.

Wishing your daughter an early recovery.


Rajiv K Khandelwal
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor